MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer narrative: the customer facility phone number is (b)(6) a customer facility contact name was not provided for reporting purposes.This issue was discovered by a siemens healthcare customer service engineer.Initial corrective actions/preventive actions implemented by the manufacturer: the rails will be replaced at the affected site.It was recommended to the customer facility to not use the foot board until the rails have been replaced.No general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: it was communicated that the user changes the position of the foot board on the rails several times per day.This might have had an impact on the widening of the holes, but the exact root cause is not determined yet as the investigation is ongoing.A supplemental report will be submitted to the fda if additional information becomes available upon completion of the investigation.
 
Event or Problem Description
During service activities it was noticed by the siemens customer service engineer (cse) that the holes on the rails into which the foot board is locked are wider than expected.The cse confirmed that the foot board can be safely fixed to the patient table currently.However, if the issue was not noticed during the service activities, it cannot be excluded that the holes would have eventually become more worn out over time, and the attachment of the foot board would have become unsafe.In a worst-case scenario, if the foot board would detach from the patient table during an examination, a minor to serious injury might occur.
 
Additional Manufacturer Narrative
H3, h6: the described issue was examined in detail.The affected patient tabletop was sent back as complaint part and investigated by experts for the basic unit.It was determined that the worn-out holes were not manipulated.The wear was caused only from the attachment, detachment.And movement of the foot board.According to the service organization the customer specific workflow requires to move the foot board by sliding between different mounting positions on the foot side of the tabletop very often.The bolt of the locking mechanism of the foot board left scratches in the aluminum.The bolt is made of steel and therefore harder than the aluminum rail.When the bolt reaches the hole, it slides in.With every slide into the hole the edges of the holes become curved out a bit more.The experts tested the complaint part regarding safe attachment of a foot board.The foot board was still attachable without problems.A weight test with 230kg on the foot board was performed.The foot board remained safely attached.This is the first known issue with such heavily worn-out mounting holes at the tabletop.Shs internal post market surveillance also does not indicate a general problem.Since no general or systematic issues were identified.The complaint is closed without further measures.

Brand Name
LUMINOS DRF MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key17361558
Report Number3004977335-2023-00063
Device Sequence Number6091306
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public04056869009155
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection,Replace
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10762471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown